MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-613
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the user was preparing to perform an arterial blood sampling on the patient using safepico70 sampler (lot number: bv06).Upon opening the outer packaging, and inspecting the sampler, the user noticed the needle had corroded with foreign objects inside the needle hub.The user immediately replaced it with a new sampler and was not used for treatment.
 
Additional Manufacturer Narrative
Date of event is estimated.Radiometer have checked all of the available reference samples in visual inspection.All reference samples within specification.Corrosion on the needle has not been observed.However, the investigation is still ongoing and hence the root cause is not identified yet.On 2024-11-06, radiometer decided to recall the affected lot: (bv06).The lot was not distributed to the us, and hence the us is not affected.Due to the suspected root cause and the product was only distributed to china, the stock recovery is only affected in china.
 
Additional Manufacturer Narrative
Radiometer investigations of the returned defective product, showed that the product was likely exposed to a chlorine containing chemical agent.Use of chloride containing gases has not been identified anywhere in the supply chain and would not be present during normal handling/storage/shipping.Hence the root cause is unknown.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key20629824
Report Number3002807968-2024-00073
Device Sequence Number8038891
Product Code JKA
UDI-Device Identifier05700699566133
UDI-Public(01)05700699566133(17)260412(10)BV06
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model Number956-613
Device Catalogue Number956-613
Device Lot NumberBV06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown